# SDR SWAA2023091390294

- Difficulty date: August 16, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT ACB BS767+15 RBL20 WL157.<[01] UPDATED MEASUREMENTS.;[02] PARTIAL UPDATE TO STEP 1 AND 2;[03] CORRECTED STEP 3 TO INCLUDE EQUIPMENT USED.;[04] THIS WORK TO BE COMPLETED BY CUST SYSTEM ID : TTG8Q00MWC6J;[05] THIS FAULT BEING REFERENCED TO TTG8Q00MWC6J. PART NUMBERS ON THE MEASUREMENT TABLES DO NOT MATCH EACH OTHER. IF THIS IS NOT THE SAME PART NUMBER THEN THE ITEM MAY NOT BE REFERRED.;[06] UPDATED STEP 4
